# SDR SIMA20130715005

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 36,758 hours, 30,572 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 1 HYD QTY LOW, "EMPTY". HYD SYS 1-FAIL AND GEAR ELECTRICAL OVERIDE DID NOT ACTUATE.  FREE FALL LEVER WAS USED TO LOWER GEAR IAW AOM-1. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R NR 1 HYD ENGINE DRIVEN PUMP IAW AMM 29-10-03.    OPS AND LEAK CHECKED GOOD.  R & R HYD SYS NR 1 EMDP IAW AMM 29-10-04.   OPS CHECKED GOOD. R & R HYD FILTERS FOR SYS NR 1 IAW AMM 29-10-08.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
